# SDR SWIA201438743

- Difficulty date: June 12, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR NR 1 AND 2 INTERNAL BAYS HAVE CORROSION.  C-CHECK, R & R TOP HORIZONTAL PROFILE, TOP FITTING ON PROFILE, TOP FWD 3 VERTICAL PROFILES AND FWD AND AFT FITTINGS ON TOP HORIZONTAL PROFILE IAW SRM.
